Alert archive / New York / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 124, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Aug 4, 2017, 7:17 PM EDT for Hamilton County, Herkimer County, New York. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2017, 7:17 PM EDT (23:17 UTC)
- Expired
- Aug 4, 2017, 8:15 PM EDT
- In force
- 58 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Hamilton County, NY, Herkimer County, NY
The radar
The Ft Drum radar (KTYX), 83 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 11.3 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 160 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 892 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
780
WUUS51 KALY 042317
SVRALY
NYC041-043-050015-
/O.NEW.KALY.SV.W.0124.170804T2317Z-170805T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
717 PM EDT FRI AUG 4 2017
The National Weather Service in Albany has issued a
* Severe Thunderstorm Warning for...
Western Hamilton County in eastern New York...
Central Herkimer County in eastern New York...
* Until 815 PM EDT
* At 717 PM EDT, a severe thunderstorm was located 8 miles northeast
of Ohio, or 22 miles south of Old Forge, moving north at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect wind damage
to trees, and power lines.
* This severe thunderstorm will be near,
Limekiln Lake Campground around 745 PM EDT.
Inlet, Eagle Bay and Alger Island Public Campground around 750 PM
EDT.
Brown Tract Pond Campground and Eighth Lake Campground around 755
PM EDT.
Raquette Lake and Golden Beach Campground around 800 PM EDT.
Other locations impacted by this severe thunderstorm include Eagle
Nest, Little Rapids, Beaver River, Nobleboro, Clockmill Corners,
Carter Station, Quaker Beach, First Lake, Deerland and Sabattis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
&&
LAT...LON 4326 7462 4329 7471 4324 7471 4333 7507
4407 7489 4412 7430
TIME...MOT...LOC 2317Z 192DEG 38KT 4340 7486
HAIL...1.00IN
WIND...60MPH
$$
DBT2 follow-up statements
347
WWUS51 KALY 042339
SVSALY
Severe Weather Statement
National Weather Service Albany NY
739 PM EDT FRI AUG 4 2017
NYC041-043-050015-
/O.CON.KALY.SV.W.0124.000000T0000Z-170805T0015Z/
Hamilton NY-Herkimer NY-
739 PM EDT FRI AUG 4 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR WESTERN HAMILTON AND NORTHEASTERN HERKIMER COUNTIES...
At 739 PM EDT, a severe thunderstorm was located near Limekiln Lake
Campground, or 10 miles southeast of Old Forge, moving north at 45
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect wind damage to
trees, and power lines.
This severe storm will be near...
Limekiln Lake Campground around 745 PM EDT.
Inlet, Eagle Bay and Alger Island Public Campground around 750 PM
EDT.
Eighth Lake Campground and Brown Tract Pond Campground around 755
PM EDT.
Raquette Lake and Golden Beach Campground around 800 PM EDT.
Other locations impacted by this severe thunderstorm include Eagle
Nest, Little Rapids, Beaver River, Quaker Beach, First Lake,
Deerland, Sabattis, Partlow, Robinwood and Sagamore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4334 7459 4359 7499 4407 7489 4412 7430
TIME...MOT...LOC 2339Z 192DEG 38KT 4363 7479
HAIL...1.00IN
WIND...60MPH
$$
DBT866
WWUS51 KALY 050010
SVSALY
Severe Weather Statement
National Weather Service Albany NY
810 PM EDT FRI AUG 4 2017
NYC041-043-050017-
/O.EXP.KALY.SV.W.0124.000000T0000Z-170805T0015Z/
Hamilton NY-Herkimer NY-
810 PM EDT FRI AUG 4 2017
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN HAMILTON AND
NORTHEASTERN HERKIMER COUNTIES WILL EXPIRE AT 815 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.
LAT...LON 4334 7459 4359 7499 4407 7489 4412 7430
TIME...MOT...LOC 0007Z 192DEG 38KT 4392 7471
$$
DBTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 4:39 PM EDT, 2 hours 38 minutes earlier.
Area forecast discussion, Aug 4, 4:39 PM EDT, 2 hours 38 minutes before
Area Forecast Discussion National Weather Service Albany NY 439 PM EDT Fri Aug 4 2017 .SYNOPSIS... Warm and humid conditions will remain in place through tonight. This will keep the threat for additional showers and thunderstorms in the forecast. Showers and thunderstorms increase tonight into early Saturday along and ahead of a cold front. A cooler and drier air mass is expected for the remainder of the weekend before more wet weather arrives for early next week. && .NEAR TERM /THROUGH SATURDAY/... As of 4 pm, scattered convection continues in the prefrontal airmass. Weak organization to the storms with deep layer shear around 20 kt as the strongest midlevel flow remains off to the west. One or two of the deepest cores have produced hail and damaging winds. CAMs suggest this activity will persist through the rest of the diurnal heating before diminishing around 00Z. A few strong to marginally severe storms can continue to be expected into the evening. Storms have around 1500-2000 J/kg SBCAPE to work with per SPC Mesoanalysis. Coverage should remain scattered at most given the weak forcing. Tonight, the deep upper low now moving across the central Great Lakes will continue to eject northeastward and become negatively tilted. One or more bands of showers and thunderstorms are forecast to cross the region tonight, likely an extension of the activity ongoing from southern Ontario into Ohio along a cold front. After the afternoon and evening convection weakens, it appears we could have a lull in activity before the front approaches. Have worked this idea into hourly PoPs. CAMs suggest the frontal band will work into the western Adirondacks and Mohawk Valley around midnight or just before. The instability will be waning even as the wind field increases, likely resulting in a weakening trend to the convection. Cannot rule out some gusty winds especially over western parts of our forecast area with any lingering instability given fairly strong low-level wind fields, but overall the trend should be a weakening one with eastward extent. Locally heavy rainfall will be a possibility given storm motions somewhat parallel to the boundary, but overall the system will be progressive enough to limit the flooding threat. Rainfall may not reach the Hudson Valley until closer to 09-12Z. It will be a mild night with a southerly gradient in place. Areas around the Capital District may not fall below 70F with gusty southerly winds up the valley. At 12Z, model consensus supports a frontal position roughly along or just west of the Hudson Valley. Main question will be if any destabilization can occur to the east of the front to support an additional convective threat. Given the likely presence of prefrontal clouds and precipitation and early frontal passage, this potential is questionable. However, NAM still generates MLCAPE of 1000-1500 J/kg east of the Hudson by 18Z, with deep- layer shear around 40 kt. SPC marginal risk from the Hudson eastward appears to handle this situation properly. Best potential for thunderstorms and severe weather is over our western New England counties. Otherwise, a drying and clearing trend will occur behind the front from west to east. Dewpoints drop into the mid- 50s to lower 60s by the afternoon hours, with a moderate westerly breeze. H850 temps drop to around +7C over Lake Ontario, whose average surface temp is around 22C, so could be looking at some lake-effect clouds and showers over the western Adirondacks by late in the day. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/... Quiet weather Saturday night into Sunday as upper flow becomes zonal upstream of the passing trough. Lows finally back into the 50s under mostly clear skies Saturday night, with some upper 40s in the higher terrain. A bit breezy again on Sunday with highs a few degrees below normal in the upper 60s to upper 70s. Sunday night into Monday, a broad trough will deepen over the Western Great Lakes, sharpening as it tracks toward the Northeastern US. A surface low is expected to develop downstream of the trough over the eastern seaboard. Still various solutions on the track and strength of the low, with the ECMWF on the stronger, northern end of the envelope (developing a seasonably strong low within a coupled upper jet structure), and the GFS on the weaker, southern end. Enough consensus for likely PoPs for the northern half for Monday and categorical for the southern half. Should the ECMWF verify, we could be looking at a widespread, steady, moderate rainfall event. Regardless, it looks to be cool with temperatures struggling to reach 70 in the warmest spots. While most of the rainfall looks to occur Monday, it could start in spots late Sunday night. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... Those seeking relief from the heat are in luck as the extended period will feature temperatures running slightly below normal for early August (normal highs low 80s) accompanied with lower humidity levels. Besides seasonably cool temperatures, we can also expect a mix of pleasant days with high pressure in control along with unsettled days that bring threats of showers and possible thunderstorms. Based on current guidance, the start of the extended outlook looks wet as our rather robust low pressure system from Monday could linger pasted sunset. While there is still uncertainty on exact timing, given the impressive dynamics including an intensifying shortwave in the Great Lakes and 95-105kt 300mb jet over the Northeast, rain could continue into the evening. For now, have high end chance POPS N/W of the Capital District and likely POPS in southeastern zones (western MA, NW CT and lower Hudson Valley) Monday evening as the system exits into New England. Due to the dynamics, south/eastern areas could even see periods of steady rain during this time with both the Euro and Canadian in agreement on this solution. Most of the rain should be out by daytime Tuesday but the associated upper level trough swings into the Northeast during the day which could lead to returning isolated to scattered showers. Guidance does show a H850 cold pool of 7-8C moving into the northern CWA so may even have to monitor potential hail/graupel, especially if enough sun peaks through during the afternoon hours. Temperatures Tuesday should be warmer than Monday but still below normal reaching only into the low - mid 70s. In addition, northerly surface winds could be a bit breezy Tuesday as well as a 1020-1025mb high from the Ohio Valley nosing into the region behind out departing low. High pressure takes control Wednesday giving us a very pleasant day with temperatures near to slightly below normal in the mid - upper 70s. The high shifts into New England Thursday and returned southwesterly flow sets up over the area so we should reach around 80 with dew points rising a bit as well. Friday and Saturday turn more unsettled as our next shortwave exits the Midwest and with southwesterly flow in place, instability could lead to threats of showers and thunderstorms. Temperatures should increase to around normal with dew points on the rise as well. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... Prefrontal showers and thunderstorms will continue this afternoon across eastern NY and western New England. The cold front will move slowly across the region tonight into tomorrow morning. VFR conditions are expected outside of any thunderstorms this afternoon into early this evening. Brief reductions to MVFR/IFR levels are possible in any thunderstorms. KPOU/KPSF have the best chance between 18Z-22Z, where KALB/KGFL also have TEMP0 groups out from 20Z to 00Z/FRI. The cold front approaches this evening, and PROB30 groups were used in the 05Z to 12Z time frame to address additional thunderstorms. Lowering cigs/vsbys are possible in the bands of showers and embedded thunderstorms with widespread MVFR conditions developing. Some IFR conditions are possible in terms of cigs at KPSF. The band of showers and thunderstorms should move east of the terminals in the late morning. Southerly winds of 8 to 15 kts with gusts to 20 to 25 kts especially at KALB will continue this afternoon. The winds will be from the south at 5 to 10 kts tonight, and veer to the southwest at 10 to 15 kts in the late morning with some gusts in the 20 to 25 kt range possible. Outlook... Saturday Night: No Operational Impact. NO SIG WX. Sunday: No Operational Impact. NO SIG WX. Sunday Night: Moderate Operational Impact. Chance of SHRA. Monday: High Operational Impact. Likely SHRA. Monday Night: Moderate Operational Impact. Chance of SHRA. Tuesday: Low Operational Impact. Slight Chance of SHRA. Tuesday Night: No Operational Impact. NO SIG WX. Wednesday: No Operational Impact. NO SIG WX. && .FIRE WEATHER... A cold front will pass through the region tonight into early Saturday, bringing widespread showers and thunderstorms to the area. Rainfall is expected to linger into Saturday from the Hudson Vally eastward, with a drying trend from west to east during the day. A cooler and drier airmass will continue to filter in on Sunday, with RH values falling into the mid-40s to mid-50s. Westerly winds may gust to 20-25 mph behind the front Saturday and during Sunday afternoon. Another widespread rainfall event is expected for Monday. && .HYDROLOGY... Widespread showers and thunderstorms, some containing heavy rainfall, are expected tonight into Saturday morning as a cold front moves east across the region. Localized ponding of water in low lying/poor drainage and urban areas will be possible, but progressive nature of the system will limit the flooding threat. Additional showers and thunderstorms are likely for areas east of the Hudson Valley Saturday morning into early afternoon. Dry weather will build in for later Saturday afternoon and Sunday. Another widespread rainfall event is expected late Sunday night into Monday. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...BGM/Thompson NEAR TERM...Thompson SHORT TERM...Thompson LONG TERM...Speciale AVIATION...Wasula FIRE WEATHER...Thompson HYDROLOGY...BGM/Thompson
Hazardous weather outlook, Aug 4, 4:47 PM EDT, 2 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 447 PM EDT Fri Aug 4 2017 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-052100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 447 PM EDT Fri Aug 4 2017 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, eastern New York and southern Vermont. .DAY ONE...Tonight. There is a chance of thunderstorms this evening into tonight. There is a marginal risk for severe thunderstorms as a cold front approaches the region. Isolated damaging wind gusts would be the greatest potential hazard from these thunderstorms, along with frequent cloud to ground lightning strikes. Brief heavy rainfall will accompany any thunderstorm that could lead to ponding of water in low lying, poor drainage and urban areas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The marginal risk for severe thunderstorms continues through early Saturday afternoon, as a cold front moves across the region. Isolated damaging wind gusts would be the greatest potential hazard from these thunderstorms, along with frequent cloud to ground lightning strikes. The best potential for severe thunderstorms is east of the Hudson Valley. In addition, locally heavy rainfall could lead to ponding of water in low lying, poor drainage and urban areas into Saturday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 4, 6:17 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
617 PM EDT FRI AUG 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND DMG 1 NE EPHRATAH 43.01N 74.53W
08/04/2017 FULTON NY 911 CALL CENTER
TREE DOWN ON MUD ROAD. REPORTED VIA FULTON COUNTY
SHERIFFS OFFICE
&&
EVENT NUMBER ALY1704026
CSLocal storm report, Aug 4, 6:20 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
620 PM EDT FRI AUG 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG 1 W PARADISE BEACH 43.35N 73.70W
08/04/2017 WARREN NY METEOROLOGIST
LARGE TREE BRANCHES DOWN NEAR SIX FLAGS GREAT ESCAPE.
&&
EVENT NUMBER ALY1704027
CSLocal storm report, Aug 4, 6:22 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
622 PM EDT FRI AUG 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM TSTM WND DMG 2 SW PARADISE BEACH 43.33N 73.70W
08/04/2017 WARREN NY BROADCAST MEDIA
TREE FELL ON HOUSE.
&&
EVENT NUMBER ALY1704028
CSSpecial weather statement, Aug 4, 6:24 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Albany NY
624 PM EDT FRI AUG 4 2017
NYZ039-040-047-082-042315-
Southern Fulton-Schoharie-Northern Fulton-Montgomery-
624 PM EDT FRI AUG 4 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN FULTON...NORTHWESTERN
SCHOHARIE AND WESTERN MONTGOMERY COUNTIES...
At 624 PM EDT, a strong thunderstorm was located near Cobleskill,
moving north at 35 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
This storm will be near...
Sharon Springs around 635 PM EDT.
Ames around 640 PM EDT.
Canajoharie around 645 PM EDT.
Fort Plain around 650 PM EDT.
Fonda and Ephratah around 655 PM EDT.
Gloversville and Johnstown around 705 PM EDT.
Caroga Lake Public Campground and Caroga Lake around 710 PM EDT.
Other locations impacted by this storm include Meco, Zeh Corners,
Cook Corners, Beekman Corners, West Richmondville, Fultonville,
Seward, Warnerville, Flat Creek and Carlisle.
THIS INCLUDES Interstate 88 near exit 19.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4322 7461 4316 7425 4261 7448 4264 7463
4274 7467 4279 7467 4283 7465 4284 7468
TIME...MOT...LOC 2224Z 192DEG 32KT 4271 7458
DBTSpecial weather statement, Aug 4, 6:52 PM EDT, 25 minutes before
Special Weather Statement National Weather Service Albany NY 652 PM EDT FRI AUG 4 2017 NYZ032-033-038-082-042330- Northern Herkimer-Hamilton-Southern Herkimer-Northern Fulton- 652 PM EDT FRI AUG 4 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HAMILTON... NORTHWESTERN FULTON AND SOUTHERN HERKIMER COUNTIES... At 652 PM EDT, a strong thunderstorm was located over Middleville, or near Herkimer, moving northeast at 30 mph. Winds in excess of 30 mph and pea size hail are possible with this storm. this storm will remain over mainly rural areas of southeastern Northern Herkimer...southwestern Hamilton...northern Southern Herkimer and northwestern Northern Fulton Counties, including the following locations: Oregon, Nobleboro, Curtis, Clockmill Corners, Countryman, Knappville, Burrell Corners, Piseco, Kelhi Corners and Morehouseville. LAT...LON 4301 7492 4311 7512 4355 7476 4339 7446 TIME...MOT...LOC 2252Z 216DEG 27KT 4313 7496 DBT
Special weather statement, Aug 4, 7:02 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Albany NY
702 PM EDT FRI AUG 4 2017
NYZ033-082-042345-
Hamilton-Northern Fulton-
702 PM EDT FRI AUG 4 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HAMILTON AND
NORTHWESTERN FULTON COUNTIES...
At 701 PM EDT, a strong thunderstorm was located near Caroga Lake, or
14 miles northwest of Gloversville, moving northeast at 30 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
This storm will be near...
Sacandaga Campground around 735 PM EDT.
Lake Pleasant and Wells around 740 PM EDT.
Speculator and Moffitt Beach Campground around 745 PM EDT.
Other locations impacted by this storm include Arietta, Gilmantown,
Wheelerville, Canada Lake, Glasgow Mills, Newkirk, Blackbridge,
Averys Place, Bliss Corner and Stewart Landing.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4317 7470 4320 7470 4355 7441 4345 7417
4340 7416 4307 7452
TIME...MOT...LOC 2301Z 216DEG 27KT 4319 7457
DBTThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 8:00 PM EDT | Special Weather Statement | ALY | Hamilton | 45 min |
| Aug 3, 9:29 PM EDT | Special Weather Statement | ALY | Columbia | 46 min |
| Aug 4, 10:23 AM EDT | Special Weather Statement | ALY | Dutchess | 37 min |
| Aug 4, 1:03 PM EDT | Special Weather Statement | ALY | Herkimer | 42 min |
| Aug 4, 1:19 PM EDT | Special Weather Statement | ALY | Fulton | 41 min |
| Aug 4, 1:36 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Saratoga | 39 min |
| Aug 4, 1:50 PM EDT | Special Weather Statement | ALY | Hamilton, Herkimer | 55 min |
| Aug 4, 2:23 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Saratoga | 67 min |
| Aug 4, 3:04 PM EDT | Areal Flood Advisory | ALY | Fulton, Saratoga | 116 min |
| Aug 4, 3:34 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Saratoga, Warren | 56 min |
| Aug 4, 3:42 PM EDT | Special Weather Statement | ALY | Greene | 48 min |
| Aug 4, 4:10 PM EDT | Special Weather Statement | ALY | Saratoga | 35 min |
| Aug 4, 4:12 PM EDT | Special Weather Statement | ALY | Fulton | 48 min |
| Aug 4, 4:19 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Herkimer | 56 min |
| Aug 4, 4:38 PM EDT | Special Weather Statement | ALY | Washington | 52 min |
| Aug 4, 4:46 PM EDT | Flash Flood Warning | ALY | Fulton, Saratoga | 119 min |
| Aug 4, 4:49 PM EDT | Special Weather Statement | ALY | Greene | 41 min |
| Aug 4, 5:05 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Warren, Washington | 55 min |
| Aug 4, 5:14 PM EDT | Special Weather Statement | ALY | Warren | 46 min |
| Aug 4, 5:18 PM EDT | Special Weather Statement | ALY | Hamilton | 57 min |
| Aug 4, 5:28 PM EDT | Special Weather Statement | ALY | Albany | 47 min |
| Aug 4, 5:46 PM EDT | Special Weather Statement | ALY | Hamilton | 44 min |
| Aug 4, 6:07 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton | 38 min |
| Aug 4, 6:24 PM EDT | Special Weather Statement | ALY | Fulton, Montgomery | 51 min |
| Aug 4, 6:52 PM EDT | Special Weather Statement | ALY | Herkimer | 38 min |
| Aug 4, 7:02 PM EDT | Special Weather Statement | ALY | Fulton | 43 min |
| Aug 4, 7:22 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Saratoga, Warren | 53 min |
Nearby
Severe Thunderstorm Warnings in New York, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.